See Alike in...

Alike App

Browser

Kaiiyla

694d

Going off lamictal, what side-effects did you have if any? I’m considering other options in terms of medication cause lamictal just feels useless to me now unfortunately

Top reply
    • Saccharine

      692d

      Possible rash :(

    • Saccharine

      692d

      Possible rash :(

    • Or

      694d

      I accidentally half dosed my lamictal a couple weeks ago and the withdrawal knocked me on my ass (I take 300, two 150mg pills) so def go slow

      • Kaiiyla

        693d

        @Or thank you for the advice!😭

    • I.am.a.PINK

      694d

      I don't know if you've talked to your doc about it yet, but if you go off it too fast, you can have withdrawals.

      • Kaiiyla

        694d

        @I.am.a.PINK yes, I did talk to her about it. I have experienced the withdrawals before and I’ve found them dreadful so I was wondering if slowly going off them could still have effects if not as heavy

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion